Jump to content

Search the Community

Showing results for tags 'reinstating'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. Is reinstatement still an option? I'm writing on behalf of my boyfriend who is going through a rough withdrawal symptoms. Hasn't been able to eat, sleep and he is unable to operate a computer right now. He has been off effexor for almost 5 months. Now he is is desperate and thinking about reinstating. His blood pressure has increased to normal high and sometimes high. He has very loud ringing in the ears. He can't eat or do any complex tasks. He sees distortions (things vent on his visual field), but his eyes are ok after confirming with his eye doctor. And he just seems to be getting worse. He has got much worse since the 3rd month off effexor. He took: Effexor XR of 150 mg for 4 years 2003 TO 2008 Bridge to Zoloft, took it from 2008 to 2011. Bridge to Prozac, from 2011 to 2012. Bridge to vibrid took it from 2012 to 2013. Then I was switched to effexor IR 200 mg from 2013 to 2016. Effexore XR 150 mg for 6 months and that's when he started to taper over a period of 11 months using his psychiatric method. Taking 150mg for 3 days then 130mg the next day, then repeat the 150mg dixe 2 days and 113 mg 3 days. Stay there for 2-3 weeks. And so on. We would like to know if reinstaiment is I still in the table and how likely it is to work for him. Thank you for any help and advice provided. Please pray for us.
  2. Hi, this is my first post on here. First, I want to say thank you to everyone who is bold enough to post on here, look beyond western Medicince, and having the courage to fight this absolute nightmare of a battle. This forum has helped me tremendously. Now I want to shed some hope. Ive been on Celexa for 10 years at 20mg. It helped me through nursing school as I became depressed seeing suffering and dying people for the first time. What should have been a short stent with and AD and therapy turned into an10 year ordeal with at least one unsuccessful attempt to wean off. Being the nurse that I am, I attempted to take my tapering into my own hands and went down 5 mg a month. I was absolutely great during the whole tapering and had one really good week completely off of the Celexa then it all came crashing down week two after my taper. I experienced extreme panic attacks and doom, chest pain, palpitations, dizziness, feeling numb, derealization, crying spells, severe agitation, mood swings that you can’t just snap out of no matter how hard I try, fatigue, a really bad itchy rash, memory issues, sleep paralysis, and just feeling so uneasy in my skin like nothing could be comfortable or peaceful. It’s like the nervous system thinks you’re about to get on a plane that will crash only you’re safe and in your own home. I felt like I had had 20 cups of coffee at times. Here is my hope. After reading some stories on here and hearing about how some people are on this journey for years at a time, I became very discouraged. How could I live like this for even a minute longer? Which is how I feel during a wave. It often seems it will last forever but the waves do pass. I have experienced the waves and windows and try to soak up every minute of every window. I decided last night to reinstate at 5mg to help with the discontinuation bc at the time the wave I was in was just unbearable. I am glad I did it. I already notice a difference. I felt pretty good today and have hope that a slower taper from 5mg over a longer time will help. It was nice to be able to work today and not have panic and/dizziness and I didn’t want to snap at anyone. Thank goodness. I don’t want to be on Celexa. I wish it was something I could just move on from but I now know after my second attempt to taper, that this will be a longer process than I though and that in time I will get my life back. Discontinuation for me has been hard. I realized I am not Superman and reinstated. It can look like a set back (which I felt at first) but I truly believe it was the right choice for me with noticing a difference and feeling better overnight. This is my story and everyone is different. I know it all depends on how long you’ve been off. I reinstated 6 weeks after my last dose. I believe the sooner the better. I hope this helps someone on here. Praying for all of you. There truly is no pain or torture than we all have been so unfortunate to know. It will get better.
  3. I was on 225 Effexor for 15 years. Wanted off because I sweat profusely on it. Doctor weaned me way too fast which neither he nor I knew at the time. When I got down to 37.5 and started to feel sick, he put me on 40 mgs. of Cymbalta for two weeks, then 20 mgs. for two weeks then told me to take one every other day. After 2 days i had horrible withdrawal symptoms. He put me back on 40 mgs. for 2 weeks. Did not help. He then tried a Prozac bridge. Didn’t work. I went off of Cymbalta and Prozac and he put me back on 37.5 Effexor trying to get me stabilized. It has been almost a month and I have not stabilized yet. Feel so awful everyday. Terrible Indigestion and tingling in my arms legs hands and feet and I feel nauseous and I have a slight headache. I don’t know what to do. Do you have any advice please. Thank youIndigestion and tingling in my arms legs hands and feet and I feel nauseous and I have a slight headache. I don’t know what to do. Do you have any advice please. Thank you
  4. Hi all, I had been taking 2mg/night of pimozide, an antipychotic for a skin infection from last Sept-Nov 2017. By mid-November, my brain snapped into wakefullness and I did not sleep for 2 months straight. I stopped the drug completely because insomnia was a side effect then later turned into a withdrawal effect. Its been about 4 months of chronic insomnia now. In the first two months of insomnia, I tried herbs, alcohol, sleep hygiene, meditation, exercise, several sedating antidepressants: lorazpam, seroquel, etc. , none of which worked. I then tried Ambien/zolpidem which worked ocassionally at high doses then lost its effectiveness with a many side effects: nausea, dizziness and nightmares. I tapered off all of these since they did not work. The next month, I had some sleep 2-4 hrs/night cycling CBD oil, Ultra PM (Phenibut) and tryptophan. However now after a month of use, they are all losing their effectiveness and am needing to up the dosage to see if they will continue to work. I also tried neurofeedback therapy for 2 months but it did not resolve insomnia and was very expensive about $4K for 3x/week. I tried taking Mind Lab Pro a nootropic blend during the daytime to see if to could help repair brain, but instead has had me up 4 nights straight, when I was sleeping a little prior to taking this. Was too stimulating, trial and error I guess. I am considering reinstating pimozide to see if it will help bring my brain back into balance from withdrawal, but I am fearful that it could make insomnia worse since insomnia happened as a side effect during taking it regularly. Any thoughts or advice on antipychotic withdrawal, reinstating and how to beat chronic insomnia without meds?
  5. Hello everyone, I'm writing this topic on behalf of my father. He is currently suffering from sever withdrawal symptoms. He has been on Cipralex (10mg) for the past 12+ years. Last summer around June,2016. He decided to wean off the Cipralex, however, he didn't do it the correct way by tapering it off slowly. Instead what he he did is that he used to take 1 dose of 10mg Cipralex every 2 days for about a week. Then the week after he took 1 dose of 10mg Cipralex every 3 days..etc. And in about one month and a half, around Augest, 2016, he was completely off of it. So he didn't really Cold Turkey it but he did weaning off of it very quickly and rapidly. He was fine on the other hand for about 6 months all until around last march, 2017 when his withdrawal symptoms started to drive him insane. it started slowly and kept increasing up until today. Last week, his doctor advised him to reinstate by taking Cipralex 10mg again to hope it could cool him down. He has been on it now for about a week along with Xanax to temper down his excessive waves of anxiety when it hits. So, I'm really hoping for your advice, is he doing the right way of reinstating with Cipralex and will it reduce his WD symptoms soon? And are the WD symptoms going to be reduced anytime soon with what he is doing? Or is there a way to improve his status with some other AD perhaps? I'm really desperate at this point seeing him suffering from these excessive symptoms. Thank you everyone and looking forward in finding a way to help him.
×

Important Information

By using this site, you agree to our Terms of Use.